MAUDE Adverse Event Report: QUICK SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA

QUICK SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA
Model Number MMT-398
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, the patient's infusion set's tubing torn off about 18 hours after using the set.The insertion site was patient's right thigh, and this infusion set was the first one from the box.No further information available.
 
Event or Problem Description
On 18-feb-2022: follow up information was submitted to update the awareness date.Moreover, the result of the (complaint investigation) of returned used (1 tubing), the tubing was returned with damages (cut).Based on the result: medical device problem code, component code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in the united states on (b)(6) 2021, the patient's infusion set's tubing torn off about 18 hours after using the set.The insertion site was patient's right thigh, and this infusion set was the first one from the box.No further information available.

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 110/6 PCC MECA
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key12834253
Report Number3003442380-2021-00717
Device Sequence Number14612245
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2023
Device Model NumberMMT-398
Device Lot Number5338737
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown